Questions....

 

Hey ladies!! Hope all is well!! I took a little break from PW, just b/c I don't want to overwhelmed myself with TTC- which can happen easily. I just want to know if anyone has experience what I have coming off of BC-specifically depo. For the last two cycles I have been getting positive ovulation strips with 

the wondfo, clear blue digital and clear blue advanced (yes I have OCD when it comes to opks), but two-three days later I am spotting, it's not a real period because my real period would start like a week later. Could I have an LH surge and not actually ovulate its been almost 4 months since my last depo. Any insight would be appreciated. I wish us all tons of baby dust. 

Posted on August 7, 2013 at 7:06 pm
MKCalderon
3
04/25/2010
MKCalderon

MKCalderon

  • 3
  • 13
  • 1.05k
130
Followers
132
Following

(6) Comments

winterbride2011
10
03/05/2011
winterbride2011

winterbride2011

  • 10
  • 15
  • 13.1k
304
Followers
306
Following

winterbride2011

Honestly, it's all about temping. I know many people think it will add stress, but the alternative is all this guessing. Usually you O 12-24 hours after a +OPK. There are so many reasons why you can have spotting during a cycle, and there is such a thing as O spotting. However, some people do experience anovulatory cycles where you do not ovulate but eventually do bleed (so you might think you are having AF but it isn't). It is possible to fail to ovulate. One cycle (my second off BCP) I had EWCM, I had O pain, then no temp spike. A couple days later the EWCM came back, a few day of that then I had O pains and a temp spike (that was sustained) to confirm I O. It can happen for a number of reasons, just off birth control or not (e.g. being sick, stress, etc). Sorry, but I can't help unless you have a chart :-) I came off BCP and all I can say is hormones were wacky!
Posted on August 7, 2013 at 7:34 pm
MKCalderon
3
04/25/2010
MKCalderon

MKCalderon

  • 3
  • 13
  • 1.05k
130
Followers
132
Following

MKCalderon

Thanks Athena! I have been trying to stay away from tempting because I don't want to be so consum with TTC, but I think I am going to go for it next cycle, my doc said it might be residue from the depo and that it hasn't completely left my body, which is so upsetting and I blame myself for taking depo. I have notice that I have no EWCM, which is a sign that I still have the depo in my system. Next cycle I plan to start tempting! ;) 

Posted on August 7, 2013 at 11:20 pm
winterbride2011
10
03/05/2011
winterbride2011

winterbride2011

  • 10
  • 15
  • 13.1k
304
Followers
306
Following

winterbride2011

I know what you mean, it doesn't allow you to not think about TTC. But if you may have concerns it's the best you can do - you either know things are OK or you know they aren't and can trouble shoot from there. I was on BCP and trust me, I wish I had gone off a full year before TTC - big regret of mine! Have you picked up Pre-Seed? If you're not getting EWCM, or may not get as much as you'd like, try it out. You can use a little or a lot, and it's sperm friendly for fertile days. There are girls on here that say they don't need it but stil like to as an insurance policy type thing. Our last cycle we used a small amount each time (I don't really need it but thought it can't hurt). Just something to consider :-)
Posted on August 8, 2013 at 10:56 am
_MNM
5
10/01/2010

_MNM

Comment has been removed by Project Wedding due to a violation of our Terms of Use
Posted on August 9, 2013 at 7:19 am
nenyibabs
3
04/20/2013
nenyibabs

nenyibabs

  • 3
  • 14
  • 559
56
Followers
58
Following

nenyibabs

 Dont blame yourself, you were being responsible. Depo does that, and it does take a while for full fertility to return. It may take up to 6months. Its likely that there is still some residue of depo in your system, because some of my friends currently have the same issue now. Do you notice the spotting immediately after DTD?

Posted on August 12, 2013 at 1:23 pm
MKCalderon
3
04/25/2010
MKCalderon

MKCalderon

  • 3
  • 13
  • 1.05k
130
Followers
132
Following

MKCalderon

 Thanks ladies!! So helpful! The spotting is usually 2-3 days after my "dpo", that's if I am ovulating, this cycle I will start tempting. I started to drink lemon ginger tea and taking the fertilaid pills so hopefully that works. 

Posted on August 12, 2013 at 9:17 pm

Have a question? Contact Support
Top Contributors this Week
Canooknic
22 posts
NicholeB
22 posts
krosa
17 posts
Linnn
16 posts
Levisjoe
14 posts
AshandTrev
10 posts